# SDR SWAA2022091342167

- Difficulty date: August 16, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 51,542 hours, 27,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 23R TO BULKHEAD FRAME CONNECTION AT BS 540. OUT OF LIMITS IAW SRM 53-00-03-1A-1 TABLE 101.  CUTOUT DAMAGED AREA AT END STRINGER 23R BS 540; DIMENSION OF CUT: 1.000' X 1.000' IAW SRM 51-10-02, DRILLED EXISTING FASTENERS HOLES AT REPAIR SECTION OF S-23R IAW SRM 53-00-03-2R-1 & 51-40-05.   INSTALLED REPAIR STRINGER AND SPLICE AT STRINGER 23 RH PER WIP 2 AND SRM 53-00-03-2R -1. ACCOMPLISHED REPAIR IAW EA: 22-153-02642.  INSTALLED STRINGER CLIP AT S-23R; BS 520 IAW SRM 51-40-02.  ACCOMPLISHED REPAIR IAW 22-153-02642.
